| Model Number |
0935280 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the asepto bulb syringe and kidney basin had black specs in it.
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.The device had not met specifications.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), irrigation syringe bulb.Visual inspection of the sample noted 1.50 mm sq black foreign material found in between the bulb and the barrel.This is out of specification per inspection procedure, which states, "loose or embedded foreign matter greater than 0.6mm2 or 1/16¿ in length is not permitted." " a potential root cause for this failure could be no follow up to the good manufacturing practices.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description